Pure infiniteness of spectral algebras

Zacharias, J. (2000) Pure infiniteness of spectral algebras. Journal of Functional Analysis, 178(2), pp. 381-395. (doi: 10.1006/jfan.2000.3661)

Full text not currently available from Enlighten.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Zacharias, Professor Joachim
Authors: Zacharias, J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Functional Analysis
ISSN (Online):1096-0783

University Staff: Request a correction | Enlighten Editors: Update this record